A relative Szemerédi theorem

David Conlon Oxford Jacob Fox Stanford Yufei Zhao MIT

Combinatorics Number Theory mathscidoc:1904.06001

Geometric and Functional Analysis , 25, 733-762, 2015
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-11 12:02:20 uploaded by yufeizhao ] [ 144 downloads ] [ 0 comments ]
@inproceedings{david2015a,
  title={A relative Szemerédi theorem},
  author={David Conlon, Jacob Fox, and Yufei Zhao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190411120220315990228},
  booktitle={Geometric and Functional Analysis },
  volume={25},
  pages={733-762},
  year={2015},
}
David Conlon, Jacob Fox, and Yufei Zhao. A relative Szemerédi theorem. 2015. Vol. 25. In Geometric and Functional Analysis . pp.733-762. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190411120220315990228.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved